In my case the front and inner side of my left thigh) after taking Keppra (2×500mg for 2 months no)? No rashes or bruising but enough discomfort that I'm not out walking anymore :(
Severe skin sensitivity to touch or clothing 2 months after starting Keppra?
Added 13 days ago:
Of course, I cannot confirm it is because of the Keppra, but can't track down any other changes in my life except for a recent diet in which lost 16Lbs (8Kg), but this started happening just after I finished the 3-week diet and I have done this diet twice before with no side affects.
No responses have yet been posted. Add your response to this question.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2010 • 1 answer
Posted 14 Sep 2011 • 1 answer
Posted 27 Apr 2012 • 5 answers
Posted 15 Aug 2015 • 2 answers
I have been off Keppra 750 mg. Two tablets twice daily almost a week now. I am just now starting dt?
Posted 7 Oct 2017 • 0 answers